Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Black spot on leg, bleeding, bulges under skin

My friend has a pencil size black spot on his leg that has ruptured a few times and thrown blood about 3 feet . He has a bulges under his skin around it about 4 inches by 4 inches. He is virtually homeless, relatively smart with no income nor insurance. I am concerned but he also has a history of denial and sabotaging health efforts because he s afraid of the outcomes. He s proud, has been severely injured in the past, IE metal plates in head and surviving a burst spleen but wants to find a middleground.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
HI I THINK IT IS GRANULOMA PYOGENICUM.IT BLEEDS BY SLIGHTEST TOUCH.NO MEDICAL TREATMENT WORKS IN THIS CONDITION.THE BEST TREATMENT OPTION IS ELECTROCAUTERY WHICH IS DONE UNTIL BLEEDING IS STOPPED.AFTERWARDS USE BROAD SPECTRUM ANTIBIOTIC AND A TOPICAL ANTIBIOTIC OVER THE AREA
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor